Journal article icon

Journal article

ASYMPTOTIC MULTIVARIABLE ROOT-LOCUS BEHAVIOR FOR NON-PROPER SYSTEMS

Abstract:

The study of some of the fundamental geometric properties of the Markov parameters of linear, time-invariant and continuous systems has recently led to the extension of the classical root locus technique to the multivariable case. Most of the results derived however are restricted to the case of strictly proper systems. In the present paper an extension of the results concerning the asymptotic behavior of the root loci to systems with a direct pass from inputs to outputs is given; the results...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1080/00207177808922468

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Engineering Science
Role:
Author
Journal:
INTERNATIONAL JOURNAL OF CONTROL
Volume:
28
Issue:
3
Pages:
419-440
Publication date:
1978-01-01
DOI:
EISSN:
1366-5820
ISSN:
0020-7179
URN:
uuid:3a58f4fa-3294-4931-a42e-8fb44128155c
Source identifiers:
63797
Local pid:
pubs:63797

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP